-adic interpolation of special values of Hecke L-functions
Compositio Mathematica, Tome 82 (1992) no. 2, pp. 143-187
Cet article a éte moissonné depuis la source Numdam
@article{CM_1992__82_2_143_0,
author = {Colmez, Pierre and Schneps, Leila},
title = {$p$-adic interpolation of special values of {Hecke} {L-functions}},
journal = {Compositio Mathematica},
pages = {143--187},
year = {1992},
publisher = {Kluwer Academic Publishers},
volume = {82},
number = {2},
mrnumber = {1157938},
zbl = {0777.11049},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1992__82_2_143_0/}
}
TY - JOUR AU - Colmez, Pierre AU - Schneps, Leila TI - $p$-adic interpolation of special values of Hecke L-functions JO - Compositio Mathematica PY - 1992 SP - 143 EP - 187 VL - 82 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1992__82_2_143_0/ LA - en ID - CM_1992__82_2_143_0 ER -
Colmez, Pierre; Schneps, Leila. $p$-adic interpolation of special values of Hecke L-functions. Compositio Mathematica, Tome 82 (1992) no. 2, pp. 143-187. http://geodesic.mathdoc.fr/item/CM_1992__82_2_143_0/
